Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On Riemannian manifolds of four dimensions


Author: Shiing-Shen Chern
Journal: Bull. Amer. Math. Soc. 51 (1945), 964-971
DOI: https://doi.org/10.1090/S0002-9904-1945-08483-3
MathSciNet review: 0013910
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. F. Klein, Vorlesungen über nicht-Euklidischen Geometrie, pp. 238-241.
  • 2. E. Study, Beiträge zur nicht-Euclidischen Geometrie, Amer. J. Math. vol. 29 (1907) pp. 116-159. MR 1506008


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1945-08483-3

American Mathematical Society